On multiple primitive pythagorean triplets

Bhanotar, Shailesh A. and Kaabar, Mohammed K. A. (2022) On multiple primitive pythagorean triplets. Palestine Journal of Mathematics, 11 (4). 119 -129. ISSN 22195688,

Full text not available from this repository.


This paper revisits the topic of Pythagorean triples with a different perspective. While numerous methods were explored to generate Pythagorean triples, none of them is whole in terms of producing all of the triples without repetitions. Indeed, many current methods focus on producing primitive triples but there does not exist multiple triples. We explores a new formation of Primitive Pythagorean triple for an even and odd shorter leg, which helps to investigate multiple primitive triples and some conjectures based on graphical representation. We genuinely hope researchers, students, and instructors of mathematics will enjoy this article and search for new directions. © Palestine Polytechnic University-PPU 2022.

Item Type: Article
Funders: None
Uncontrolled Keywords: MPPT (Multiple Primitive Pythagorean Triplet); PT (Pythagorean triplet); (PPT) Primitive Pythagorean triplet
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 30 Nov 2023 08:18
Last Modified: 30 Nov 2023 08:18
URI: http://eprints.um.edu.my/id/eprint/43950

Actions (login required)

View Item View Item